# SDR FDEA202306151044

- Difficulty date: June 15, 2023
- Submitted: June 16, 2023
- Operation: Air carrier
- Aircraft: N124FE
- Make and model: Boeing 767-300
- Aircraft serial: 43546
- Aircraft time: 16,308 hours, 5,911 cycles
- System (JASC): 5742 · Wing, Nacelle/Pylon Attach Fittings
- Part: Skin
- Part number: 173T200129
- Part serial: 001109
- Condition: Delaminated
- Location: Rudder
- Stage of operation: UK
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

RUDDER , R/H EXTERNAL SURFACE IS DELAMINATED APPROX 8FT UP FROM THE FUSELAGE ON THE AFT EDGE. REPAIRED RUDDER , R/H EXTERNAL SURFACE APPROX 8FT UP FROM THE FUSELAGE ON THE AFT EDGE BY REMOVING DAMAGE   , CLEANING AREA , LAYING UP REPAIR PLIES AND CURED IAW B767 SRM 55-40-01-2R FIG. 201 , DETAIL I AND SRM 51-  70-17-0G . RESTORED FINISH IAW B767 SRM 51-70-17-0G PAR. 3. H (2) AND PRE FEDEX EA# H-5540-T0374795   P1 - STABILIZERS , RUDDER -R/H SIDE , SKIN PANEL , RUDDER STA 115 , BETWEEN REAR SPAR AND TRAILING EDGE   DELAMINATION.
